# SDR ASAA0080381

- Difficulty date: June 23, 2000
- Submitted: December 15, 2000
- Operation: Air carrier
- Aircraft: N937AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49364
- System (JASC): 5610 · Flight Compartment Windows
- Part: Lock
- Condition: Stuck
- Location: Cockpit Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SFO: CREW REPORTED THE LT FLIGHT COMPARTMENT SLIDING WINDOW WOULD NOT OPEN.  FREED STUCK UPPER AND LOWER WINDOW LOCK MECHANISMS AND OPERATED NORMALLY.
